MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ELITE MODULAR HEAD 22MM -3; OTHER PRODUCTS

DEPUY IRELAND - 9616671 ELITE MODULAR HEAD 22MM -3; OTHER PRODUCTS
Catalog Number MS962730000
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon found the foreign substance like hair in the package before the surgery on (b)(6) 2017.There was no surgical delay and there was no adverse consequence to the patient.No further information was provided by hospital.
 
Additional Manufacturer Narrative
Investigation summary
=
> the reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ELITE MODULAR HEAD 22MM -3
Common Device Name
OTHER PRODUCTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7137797
Report Number1818910-2017-52322
Device Sequence Number902981
Product Code JDI
UDI-Device Identifier10603295244059
UDI-Public10603295244059
Combination Product (Y/N)N
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS962730000
Device Lot NumberD16083280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1